# SDR HALA2023031600095

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND LONGITUDINAL BEAM RHS -Y450 FR75-FR80/82 CORRODED. CORRECTIVE ACTION: WIRE LOOMS AT LONGITUDINAL BEAM RHS FR 75 TO FR 80/82 -Y450 SET ADRIFT AS REQUIRED. CORRODED LONGITUDINAL BEAM RHS -Y450, FR 75 - FR 80/82 REPLACED IAW SRM TASK 51-72-11-911-001 & SRM 51- 42-11-801. (2672165)
